Couldn't find what you looking for?

TRY OUR SEARCH!

Sorry about this its quiet a complicated story.

right i went to get the contraceptive injection and they told me to use condoms for 7 days after the injection, so i did.

Unfortunalty 2 days later the condom spilt so i went to get the morning after pill as a precaution. the pharmasist said that ii should have my period by the 23rd april, 3 days ago :/ so now i dont know what to do, last friday i had the feeling that i was going to start, however now i feel none of that. im verry confused about what to do next :/

any help would be appreciated. thanks

Loading...

I think that you "confused" your body, your hormones and generally your organism. Generally, it is OK and safe to take a morning-after pill while you are using birth control pills, it doesn't matter are you using depo or some other pills. It is safe. But, I still stand that your period is late because it is pretty much a shock for your organism and that is the main reason. Sure, to be positive, take a pregnancy test. But, I really think that you don't have any reason to be concerned and that you should be patient and get rid of the stress. Your period will come. 

Reply

Loading...

I think that chances of you being pregnant after the injection and the morning after pill practically don't exist, but all the artificial hormones that you took in such a short time definitely could have caused a massive changes inn your period. If it's past the time you are expected to get your period, than you should do the pregnancy test just to make absolutely sure that you are not pregnant, but there is noting much more that you can do because both the contraceptive shot and the morning after pill cause massive hormonal imbalance and it may take some time for your body to get used to this change. Some women don't have periods at all on Depo shot, it's one of it's most common side effects.
Reply

Loading...

Thanks Nikols,

I took a pregancy test and im not pregnant, if i dont have periods thats a good thing for me as mine are usually heavy and very painful. i just feel like i will be worried every month if i dont have a period. is this me being paranoid?

Thanks again for all your help :)

Reply

Loading...

That is the main reason they had put placebo pills inside birth control pills pack - so that you get breakthrough bleeding once you are not on hormonal pills. That is not just you being paranoid, all women are when they don't get their period, but that is the way hormonal contraception works. Unfortunately, that breakthrough bleeding is not possible with the injection because hormones are in your body for up to three months - you will just have to rely on their effectiveness or maybe use a condom as a backup.
Reply

Loading...